# SDR ASAA9680271

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Oversized
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 482 - CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN.  FOUND L1 DOOR OUTER SKIN CONTACTING DOOR FRAME.  TRIMMED DOOR SKIN AND OPERATED NORMALLY.  (M)
